# SDR UALA2012051102762

- Difficulty date: May 9, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 67,071 hours, 12,115 cycles
- Engine: Pwa PW4077
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Blade
- Condition: Damaged
- Location: Windshield Wiper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S WINDSHIELD WIPER BLADE NEEDS REPLACING.  REPLACED WIPER BLADE PER MM, OPS CHECKED GOOD.
